# SDR DALA2017101707664

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 75,952 hours, 17,480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, THE EMERGENCY LIGHT AT SEAT 25F WON'T TURN ON. FOUND THE WIRE CONNECTOR LOOSE UNDER SEAT.  CONNECTED AND SECURED THE CONNECTOR.  SYSTEM OPS NORMAL.
